# SDR FDEA201807121694

- Difficulty date: July 12, 2018
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 25,965 hours, 14,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774131214
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR PANEL 232UG SEAT TRACK HAS A SPOT OF CORROSION ON THE   SIDE   JUST AFT OF THE SEAT TRACK SPLICE, FR26 TO 27, O/B TRACK REMOVED DAMAGE ABD EVALUATED DAMAGE AREA IAW A300-600 SRM 51-10-16. MAX RE-WORK   DEPTH PER SRM IS .012", DEPTH ON AIRCRAFT IS .009", DAMAGE IS IN LIMITS PER A300-600 SRM   53-10-16. RESTORED PROTECTIVE FINISH IAW A300-600 SRM 51-75-10.
